Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 293930, 11 pages
http://dx.doi.org/10.1155/2015/293930
Research Article

Stabilizing Solution for a Discrete-Time Modified Algebraic Riccati Equation in Infinite Dimensions

“Constantin Brâncuși” University of Tirgu-Jiu, B-dul Republicii No. 1, 210152 Târgu Jiu, Romania

Received 12 March 2015; Revised 19 May 2015; Accepted 26 May 2015

Academic Editor: Driss Boutat

Copyright © 2015 Viorica Mariela Ungureanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Viorica Mariela Ungureanu, “Stabilizing Solution for a Discrete-Time Modified Algebraic Riccati Equation in Infinite Dimensions,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 293930, 11 pages, 2015. https://doi.org/10.1155/2015/293930.